# SDR USAA920071383

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 50,481 hours, 34,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C3 CHECK, CRACKED FUSELAGE SKIN, BS 727D, S23L.  REPAIRED FUSELAGE SKIN, BS 727D, S23L IAW USAIRWAYS TYPICAL REPAIR 53-60-03A.
